MAUDE Adverse Event Report: ELMED INCORPORATED ELMED INCORPORATED; GOMCO STYLE CIRCUMCISION CLAMP, NEWBORN 1.3 CM (1/2"),

ELMED INCORPORATED ELMED INCORPORATED; GOMCO STYLE CIRCUMCISION CLAMP, NEWBORN 1.3 CM (1/2"),
Model Number ST315502
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Original mfr report number: 1412854-2024-12241 uf/importer report: (b)(4).Upon notification, we pulled all inventory (item st315503) from stock and checked them; no issues found on the 9 units in stock reached out to the risk manager noted on the notification in order to get the device back for evaluation risk manager confirmed they had the product and would provide standard release to us so that she could send it to us had risk manager reconfirm the sn and markings (st315502 and (b)(6).Based on the date code, the product was from august of 2024 product number was different than what was indicated on the medical device report; as a result we pulled all inventory on item st315502 and did an evaluation on those items - no issues found on the 13 units in stock risk manager confirmed that it was 1.3cm device in question posed to risk manager was whether the location has additional 1.3cm devices in use/at the site.We asked if there was a chance that when the product is cleaned and processed that the individual parts can get inadvertently interchanged.Risk manager confirmed that upon completion of the procedure, the parts are disassembled completely and placed in the container for sterilization to process.She stated that as a result, one bin may end up with several different sets which could end up with parts being inadvertently interchanged.We requested (q.5) 1.3cm products that the location had on site and we would provide 5 in exchange so that we could continue our investigation but we did not hear back.Based on correspondence, we can only conclude that the parts were interchanged as the risk manager confirmed that this could in fact happen at their end.We will review how and if to incorporate a statement within the ifu regarding the necessity to keep the components of the final assembly together and not interchange them due to the possibility of slight tolerance differences which could result in the device not functioning as intended.
 
Event or Problem Description
Item: st315502 gomco style circumcision clamp, newborn 1.3 cm (1/2").Per the customer, when the bell was seated, it was loose.This created an incomplete hemostasis, resulting in bleeding after circumcision.No additional injury was reported by the customer.Note: this is a follow-up to the report (2024-12241) previously submitted upon initial receipt.
 
Additional Manufacturer Narrative
Original mfr report number 1412854-2024-12241.Uf/importer report: (b)(4).Upon notification, we pulled all inventory (item st315503) from stock and checked them; no issues found on the 9 units in stock.Reached out to the risk manager noted on the notification in order to get the device back for evaluation.Risk manager confirmed they had the product and would provide standard release to us so that she could send it back to us.Had risk manager reconfirm the sn and markings (st315502 and e0824) based on the date code, the product was from august of 2024 product number was different than what was indicated on the medical device report; as a result, we pulled all inventory on item st315502 and did an evaluation on those items - no issues found on the 13 units in stock.Risk manager confirmed that it was the 1.3 cm device in question.Question posed to risk manager was whether the location has additional 1.3 cm devices in use/at the site.We asked if there was a chance that when the product is cleaned and processed that the individual parts can get inadvertently interchanged.Risk manager confirmed that upon completion of the prodcedure, the parts are disassembled completely and placed in the container for sterilization to process.She stated that as a result, one bin may end up with several different sets which could end up with the parts being inadvertently interchanged.We requested (q.5) 1.3 cm products that the location had on site and we would provide 5 in exchange so that we could continue our investigation but we did not hear back.Based on correspondence, we can only conclude that the parts were interchanged as the risk manager confirmed that this could in fact happen at their end.We will review how and if to incorporate a statement within the ifu regarding the necessity to keep the components of the final assembly together and not interchange them due to the possibility of slight tolerance differences which could result in the device not functioning as intended.
 
Event or Problem Description
Item: st315502.Gomco style circumcision clamp, newborn 1.3 cm (1/2").Per the customer, when the bell was seated, it was loose.This created an incomplete hemostasis, resulting in bleeding after circumcision.No addtional injury was reported by the customer.Note: this is a follow-up to the report (b)(4) previously submitted upon initial receipt and is a supplelment report (to report 1412854-2025-20251) which was requested by the mdr data systems team to include the uf/importer report number (b)(4) in the block h10 field.

Brand Name
ELMED INCORPORATED
Common Device Name
GOMCO STYLE CIRCUMCISION CLAMP, NEWBORN 1.3 CM (1/2"),
Manufacturer (Section D)
ELMED INCORPORATED
35 n brandon dr
glendale heights IL 60139
Manufacturer (Section G)
ELMED INCORPORATED
35 n brandon dr.
glendale heights IL 60139
Manufacturer Contact
sabine hausner
35 n brandon dr.
glendale heights, IL 60139
2243536446
MDR Report Key21223477
Report Number1412854-2025-20251
Device Sequence Number19712155
Product Code HFB
UDI-Device Identifier00198506002632
UDI-Public00198506002632
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
D543830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberST315502
Device Catalogue NumberST315502
Device Lot NumberE0824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose